# SDR CALA2010010400005

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 58,615 hours, 15,521 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Part number: 80130700
- Part serial: 66820
- Condition: Leaking
- Location: Crew O2
- Part time: 18,316 hours, 5,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW 02 PRESS LOW SERVICED CREW 02 FOUND SHUTOFF VALVE LEAKING AND BENT.  REMOVED AND REPLACED CREW 02 BOTTLE REF AMM 35-11-00, A/C OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1384230  S/N OFF 06820 BOTTLE, OXY, AI  OFF 29-3511-9-9001 8620 ON 29-3511-9-9001 9003.
